# SDR ASAA2019061189632

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,044 hours, 9,621 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES UPON RECALL. EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 842, PZTC'S BITE PREV FLT SHOWS FLT DECK CABIN SENSOR FAULT. CLEANED AND GVI OF FLT DECK CABIN SENSOR, NO DEFECTS FOUND. BOTH PZTC BITE TESTED GOOD W/O FAULTS. BOTH PACKS OPS CHECKED NORMAL ON GND.
